# SDR DALA2023112109624

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 72,318 hours, 9,057 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 #1 ENGINE PYLON FWD FASTENER HOLE AT RIB 8 ON OUTBOARD SIDE FOUND CRACKED DURING UT INSPECTION. CORRECTIVE ACTION: REPAIRED PER PRI 613791-14 AND ERA 613791-14. (0074841)
